AMS eContent Search Results
Matches for: msc=(47B65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Suvrit Sra. Positive definite matrices and the S-divergence. Proc. Amer. Math. Soc. 144 (2016) 2787-2797.
Abstract, references, and article information   
View Article: PDF

[2] Jin Xi Chen and Anton R. Schep. Two-sided multiplication operators on the space of regular operators. Proc. Amer. Math. Soc. 144 (2016) 2495-2501.
Abstract, references, and article information   
View Article: PDF

[3] Niushan Gao. On commuting and semi-commuting positive operators. Proc. Amer. Math. Soc. 142 (2014) 2733-2745.
Abstract, references, and article information   
View Article: PDF

[4] Lei Li and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. Proc. Amer. Math. Soc. 142 (2014) 1381-1389.
Abstract, references, and article information   
View Article: PDF

[5] Vladimir G. Troitsky. A remark on invariant subspaces of positive operators. Proc. Amer. Math. Soc. 141 (2013) 4345-4348.
Abstract, references, and article information   
View Article: PDF

[6] Marko Kandić. Ideal-triangularizability of nil-algebras generated by positive operators. Proc. Amer. Math. Soc. 139 (2011) 485-490. MR 2736331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexey I. Popov and Vladimir G. Troitsky. A version of Lomonosov's theorem for collections of positive operators. Proc. Amer. Math. Soc. 137 (2009) 1793-1800. MR 2470839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hailegebriel E. Gessesse. Invariant subspaces of super left-commutants. Proc. Amer. Math. Soc. 137 (2009) 1357-1361. MR 2465659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong. A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 3869-3874. MR 2425726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roman Drnovsek. On positive unipotent operators on Banach lattices. Proc. Amer. Math. Soc. 135 (2007) 3833-3836. MR 2341933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karim Boulabiar. Extensions of orthosymmetric lattice bimorphisms revisited. Proc. Amer. Math. Soc. 135 (2007) 2007-2009. MR 2299473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Birol Altin. On Banach lattices with Levi norms. Proc. Amer. Math. Soc. 135 (2007) 1059-1063. MR 2262906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mohamed Ali Toumi. Extensions of orthosymmetric lattice bimorphisms. Proc. Amer. Math. Soc. 134 (2006) 1615-1621. MR 2204271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K.-H. Förster and B. Nagy. Nonnegative unitary operators. Proc. Amer. Math. Soc. 132 (2004) 1181-1193. MR 2045436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eduard Yu. Emel'yanov. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004) 781-782. MR 2019955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karim Boulabiar and Gerard Buskes. Polar decomposition of order bounded disjointness preserving operators. Proc. Amer. Math. Soc. 132 (2004) 799-806. MR 2019958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aurelian Gheondea and Stanley Gudder. Sequential product of quantum effects. Proc. Amer. Math. Soc. 132 (2004) 503-512. MR 2022376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yury Arlinskii and Eduard Tsekanovskii. On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003) 3143-3154. MR 1992855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Miroslawa Zima. On the local spectral radius of positive operators. Proc. Amer. Math. Soc. 131 (2003) 845-850. MR 1937422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stan Gudder and Gabriel Nagy. Sequentially independent effects. Proc. Amer. Math. Soc. 130 (2002) 1125-1130. MR 1873787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nizar Jaoua. Similarity to a contraction and hypercontractivity of composition operators. Proc. Amer. Math. Soc. 129 (2001) 2085-2092. MR 1825921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Julio Flores and Francisco L. Hernández. Domination by positive disjointly strictly singular operators. Proc. Amer. Math. Soc. 129 (2001) 1979-1986. MR 1825905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nicolae Danet. The Riesz decomposition property for the space of regular operators. Proc. Amer. Math. Soc. 129 (2001) 539-542. MR 1707144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K.-H. Förster and B. Nagy. The index of triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000) 1167-1176. MR 1664366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Masaru Nagisa and Shuhei Wada. Averages of operators and their positivity. Proc. Amer. Math. Soc. 126 (1998) 499-506. MR 1415335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Z. L. Chen and A. W. Wickstead. Incompleteness of the linear span of the positive compact operators. Proc. Amer. Math. Soc. 125 (1997) 3381-3389. MR 1443816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2